Google Scholar: cites
On the existence, uniqueness and parametric dependence on the coefficients of the solution processes in McShane's stochastic integral equations
Constanti N., Adrian

Data: 1994
Resum: In this paper we use the Schauder fixed point theorem and methods of integral inequalities in order to prove a result on the existence, uniqueness and parametric dependence on the coefficients of the solution processes in McShane stochastic integral equations.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 38, Núm. 1 (1994) , p. 11-24, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37787
DOI: 10.5565/PUBLMAT_38194_02


14 p, 2.0 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2021-12-12



   Favorit i Compartir